Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had palpitations, pins and needles in stomach and face. What is the cause?

I smoked weed 4 days ago, i had palpatations, pins and needles in my stomach and face, found it hard to breathe and felt sick, the next day i felt extremely light headed, and then the day after i ve just had an annoying and sometimes painful sharp pain in my head, is this the weed that has brought this on, or do i have other problems?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for writing in
You have to be investigated for arteriosclerosis vascular disease for light headed and pricking pains. Smoking is one of the reason for this. But alone stop smoking is not a cure. You have to get a proper treatment.
Palpitations is a heart related issue and smoking is one of the major cause. It can be PSVT or AF. You may need beta-blockers or calcium channel blockers to control this. Consult your cardiologist for both the problems.
Best Wishes
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor